# SDR CA100525004

- Difficulty date: May 13, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Engine: Pwc PW615FA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DUAL ENGINE ROLLBACK DURING REVENUE FLIGHT, ON INITIAL CLIMB THROUGH FL300, CREW EXPERIENCED A DOUBLE ENGINE POWER ROLLBACK OF 4.6 PERCENT.  ONCE OUT OF ICING, ENGINES RETURNED TO NORMAL OPERATION.  ENGINE DOWNLOAD WAS PERFORMED.  TEMP PROBES AND ENGINE HARNESS ARE FOCUS OF INVESTIGATION.
